# SDR ASOA201000439

- Difficulty date: March 23, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N884AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7513
- Aircraft time: 20,764 hours, 17,448 cycles
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT LOWER ALTITUDES,  PACKS PRODUCE MOLDY ODOR MAKING IT DIFFICULT TO BREATH.  THIS OCCURS AT HIGHER POWER SETTINGS.  PERFORMED OPEATIONAL CHECK OF LEFT & RIGHT PACKS AT LOW & HIGH TEMPS. ALL CHECKS NORMAL. NO DEFECTS NOTED AT THIS TIME, IAW AMM 21-51-00.
